# SDR RAIA0003007

- Difficulty date: March 11, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 10,955 hours, 10,083 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1241013
- Condition: Failed
- Location: Lt Engine
- Part time: 2,083 hours, 3,083 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

6212 - DCA - LEFT OIL PRESSURE INDICATION IN RED.  MAINTENANCE REPLACED LEFT ENGINE OIL PRESSURE TRANSDUCER.
